# SDR AUS20031263

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Injector
- Part number: 25765362
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,575 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL INJECTOR SYSTEM FAULTY.  LIMITED INFORMATION PROVIDED.
